# SDR HNAA2017080700262

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 53,641 hours, 64,611 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Electronic Unit
- Condition: Failed
- Location: Pa System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN CABIN AND FLIGHT DECK WITH LOSS OF INTERPHONE. CAPTAIN PULLED THE CIRCUIT BREAKER M1 AS A PRECAUTION.  RESET CIRCUIT BREAKERS M1 & J1, AND FOUND ALL PA INTERPHONE LIGHTS ILLUMINATED WITH AN AUDIO POP SOUND OVER ALL SPEAKERS.  INSPECTED WIRING AT BOTH F/A STATIONS, PA AMPLIFIER & PA ELECTRICAL UNIT WITH NO DEFECTS NOTED. FOUND BURNED ODOR COMING FROM PA ELECTRICAL UNIT.  R & R THE PA ELECTRICAL UNIT, OPS CHECKED GOOD IAW 23-30-02. OK FOR SERVICE.
